Thank you for your kind thoughts and prayers.
The immense fatigue/feeling like I am in a dream-world was due to a cholesterol medicine that the doctor put me on. I had the doc take me off it and those symptoms went away.
I am still seeing the chiro. I am also seeing a neurologist and she thinks the headaches may be migraines. She gave me a new medicine to try and I will see how it works.
How long had you been on the cholesterol medicine.. Usually a statin drug??
Long term use of statin drugs deplete's CoQ10 in the mitochondria of the cells which is the powerhouse of energy production, thereby giving symptoms like fatigue.
Current evidence suggests that "Statins consistently reduce blood CoQ10 levels". The evidence for CoQ10 supplementaion suggests that Statin-Associated Myopathy (google "myopathy" if needed) although not completely corrected by CoQ10 supplementation is sypmtomalogically better with CoQ10 supplementation. (Not all CoQ10 is equal.. if possible i would try to source one that is "naturally fermented")
Check with your doctor because supplementing CoQ10, as there are some instances where supplemental use of CoQ10 is contraindicated (eg. warfarin therapy), and i don't know what other things you are taking but it is worth mentioning to your doctor..
I imagine your cholesterol/LDL is still high... Have you looked at the reason behind why your cholesterol/LDL cholesterol is high?
Often this can be corrected through dietary and other measures..
I hope you find the cause behind your headaches/migranes..
I'm still open to assisting if i can. PM if you like,